| Model Number |
72404234-14 |
| Medical Device Problem Code |
Nonstandard Device (1420)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/17/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Concomitant product udi for reservoir is (b)(4).The device is not available for analysis; therefore, no physical analysis of the product could be performed.The reported device performance allegation cannot be confirmed.Based on the information available, the cause that contributed to the reported event cannot be established.
Event or Problem Description
It was reported that this inflatable penile prosthesis (ipp) exhibited kinking in the left cylinder at the site of the previous graft.The grafting was suspected to be the cause of the kinking.A surgical procedure was performed to remove the ipp.No patient complications were reported.